# SDR HEEA087825

- Difficulty date: June 25, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,663 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 212075139001
- Part serial: 26289
- Condition: Failed
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT WILL NOT TURN OFF.  REPLACED WITH SERVICEABLE PART.
